# SDR IPXA2020072755206

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 27,490 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N8006
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  LEFT WING DRY BAY PANEL 532BZ HAD EDGE DAMAGE.  REPAIRED THE DRY BAY PANEL IAW SRM 51-70-07-OG, AND SRM 57-20-09-2R-1, FIG 201 TABLE I.
